Posted by Mrs. Smith
on June 19, 2000 at 16:43:11:
In Reply to: Re: Lortab addiction posted by Free at Last on June 17, 2000 at 15:12:40:
Dear Free, one more question, please. Did you just not have any more or did you still have some and decide to quit? What was the progression of withdrawal symptoms? When did you start feeling better, and now that it's over, how do you feel? Do you still want the pills? Mrs. Smith
: : : Hi. I was addicted to Lortab AND Vicodin, using as many as 10 pills a day for almost 11 months. It started with brain surgery several years ago and I was given the pills for pain. More surgeries followed and I became hooked on the pills. It was horrible...I would freak out when I ran out and all I thought about was how to get more pills. In one way they made me feel good, and another way they made me feel bad. Bad because of constipation, "coming down", running out, etc. The really scary part was I became dependent on them to get me through my days, even when I no longer had pain. Fortunately, I decided I'd had enough and decided to kick it. I am SO GLAD i did!!!! I'm here to tell all of you that have this problem that it IS POSSIBLE TO GET OFF OF THESE THINGS!!! The withdrawal was hard, some days I wondered if I would ever feel like my "old self" again. Creepy crawly restless legs, a hopeless feeling, I had all these feelings, but one day I just felt better. I no longer wanted the pills. Like ME again!! Please, dont give up if you want to be free again. I'm living proof...YOU CANg, dark
: : tunnel of addiction!!! God bless and good luck to all of you!!
: : Tell us how you did it? Did you just taper down or stop cold turkey? Mrs. Smith
: Hi Mrs. Smith. It was impossible for me to taper down because as long as I had pills, I would take all of them within 2 or 3 days. So, I had to go cold turkey....and it wasn't easy! But I did it, and I feel so much better...the withdrawals lasted about two weeks...then the "sun" came out. Good luck to all of you!!